Ok I'm 25years old with two kids. I have a 4yr old and a 2yr old. I got the mirena iud put in Sept 2010 although it was very painful to have put in I have been very pleased with it up to now. I know some of the things that can happen is have shorter periods or have it dissapear all together. So my periods got shorter and lighter which is great! But its been like two months that I get my period on time but now I'm spotting like 2weeks later. I feel like I gained a little bit of weight I'm of a very slim body so I was able to tell right away. I don't wana think that I can be pregnant? I've been having the IUD for almost 3yrs. What can it be? Can someone help me please.
With a mirena in place the chances of a pregnancy are less. The bleeding can be considered as due to the IUD. You just need to check whether the IUD is in its proper place. If not then a home pregnancy test can be taken.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.